# SDR ASAA2015021210646

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,302 hours, 440 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE CONTROL LIGHT ILLUMINATED DURING TAXI OUT EXTINGUISHED AFTER ENGINE SHUTDOWN.  ACFT GROUNDED. PERFORM EEC BITE PROCEDURE ON NR 1 ENGINE.  FOUND MAINT MESSAGE 75-20581 AND 75-20531, IAW AMM 73-00, TASK 801.  PERFORM ACTUATORS TEST FOR BOTH MAINT MSG.  NO MAINT MESSAGE ON FMCS CDU.  FAULT IS NOT ACTIVE AT THIS TIME.  INTERMITTENT FAULT.  NO PAST HISTORY IAW AMM 71-00-00-700-807-FOO.  GROUND TEST OK.
